Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Concerning simple continuous curves


Author: Robert L. Moore
Journal: Trans. Amer. Math. Soc. 21 (1920), 333-347
MSC: Primary 57M99; Secondary 55M99
MathSciNet review: 1501148
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M99, 55M99

Retrieve articles in all journals with MSC: 57M99, 55M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1920-1501148-4
PII: S 0002-9947(1920)1501148-4
Article copyright: © Copyright 1920 American Mathematical Society